Florida, 2013Lightning Strike in Florida, February 22, 2013
February 22, 2013 · NWS MOB · 1 event in 1 county or zone
Lightning strikes started a fire which caused damage in Midway.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lightning strikes started a fire which caused damage in Midway.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Feb 22, 11:30 AM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Feb 22, 11:30 AM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST FRI FEB 22 2013
.AVIATION...(18Z ISSUANCE)...WITH A FRONT CURRENT RUNNING FROM SOUTH
OF DAUPHIN ISLAND TO OVER THE KPNS AREA TO BETWEEN KDTS AND
KCEW...THE FORECAST IS PROVING TO BE A BEAR. CLOSE TO THE
FRONT...IFR OR LOWER CIGS/VSBYS...RISING TO MVFR AND VFR LEVEL CIGS
NORTHWEST OF THE FRONT. THIS FRONT IS EXPECTED TO WAFFLE NORTH AND
SOUTH A BIT THROUGH THE FORECAST...BEFORE GETTING A SOUTHWARD SHOVE
FRIDAY AFTERNOON INTO FRIDAY NIGHT.
/16
&&
.SHORT TERM (TODAY AND TONIGHT)...THE SLIGHT RISK FOR SEVERE
THUNDERSTORM DEVELOPMENT FROM THE STORM PREDICTION CENTER HAS BEEN
LOWERED WITH STILL THE THREAT FOR HEAVY RAIN WITH POSSIBLE FLOODING
IN SOME AREAS FOR THE NEXT 24 HOURS. LATEST RADAR ESTIMATES ARE
SHOWING 1 TO 2 INCHES PER HOUR WITH THE HEAVIER CELLS MOVING IN TO
MOBILE CO THIS MORNING WHICH WILL LIKELY CONTINUE THROUGHOUT THE DAY
AND EARLY TONIGHT GENERALLY ALONG A STALLING FRONT LATEST MODEL
GUIDANCE CONTINUES TO SHOW THE WEAK SFC FRONT STALLING BETWEEN MOB
AND PNS LATE THIS MORNING THEN SHIFTING BACK TO THE NORTH AND WEST
SLIGHTLY THROUGH MIDNIGHT TONIGHT THEN RETREATING BACK TO THE SOUTH
AND EAST EARLY SATURDAY MORNING. WITH THIS PATTERN EXPECT TRAINING
CELLS TO OCCUR NEAR AND ALONG THE QUASI STATIONARY FRONT GENERALLY
FROM MOBILE CO AL STRETCHING NORTHEAST TOWARDS COVINGTON CO IN AL
AND SOUTHWARD TO THE AL AND NWFL COAST...CONTINUING THROUGH MIDNIGHT
TONIGHT...FOLLOWED BY A GRADUAL SHIFT TO THE EAST AND SOUTHEAST
THROUGH 12Z SAT MORNING. LATEST MODEL SOUNDINGS SHOW A RATHER
MOIST COLUMN SETTING UP WHERE THE BETTER RAIN IS EXPECTED WITH PWATS
INCREASING TO AROUND 1.7 INCHES LATER TODAY AND EARLY TONIGHT THEN
DRYING OUT FROM WEST TO EAST AFTER MIDNIGHT TONIGHT. CURRENT LAPS
DATA SHOWS GOOD VERTICAL SHEAR EAST OF THE FRONT WITH VERY LIMITED
INSTABILITY OR CAPE. ALOFT 45 KNOT 850 JET MOVES EAST OF THE CWFA
THIS MORNING WITH RIGHT REAR QUAD OF A 145 KNOTS UPPER JET MERGING
WITH THE SURFACE FRONT LATE THIS MORNING CONTINUING EARLY THROUGH
TONIGHT. THIS PATTERN WILL HELP ENHANCE THIS AFTERNOONS AND THIS
EVENINGS RAINFALL LEADING TO THE FLASH FLOOD WATCH OVER SOME PARTS OF
THE CWFA. CURRENTLY THE FLASH FLOOD WATCH CONTINUES THROUGH 12Z SAT.
AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MAV GUIDANCE UNDERCUTTING
THESE VALUES A DEGREE OR TWO FOR MOST ARRAS DUE TO RAIN AND CLOUDS.
32/EE
FOR SATURDAY THROUGH SUNDAY NIGHT...A STRONG SHORTWAVE TROF ADVANCES
QUICKLY EASTWARD AND ACROSS THE LOWER/MID MISSISSIPPI RIVER VALLEY
BY LATE SATURDAY AFTERNOON THEN CONTINUES NORTHEASTWARD ACROSS THE
EASTERN STATES SATURDAY NIGHT. THE SLOW MOVING COLD FRONT WILL BE
LOCATED JUST EAST OF THE I-65 CORRIDOR EARLY SATURDAY MORNING AND
CONTINUES MOVING SLOWLY EASTWARD DURING THE DAY...EXITING EAST OF
DESTIN EARLY SATURDAY EVENING. WILL HAVE CATEGORICAL POPS OVER THE
SOUTHEASTERN PORTION OF THE AREA SATURDAY MORNING...GENERALLY EAST
OF A LINE FROM PENSACOLA TO ANDALUSIA...WITH POPS TAPERING TO LOW
END CHANCE OVER THE WESTERN PORTION OF THE AREA. WILL SEE NEARLY AN
ADDITIONAL HALF INCH OF RAIN OVER THE EASTERNMOST COUNTIES OF
COVINGTON AND OKALOOSA TAPERING TO A TENTH OF AN INCH TO QUARTER
INCH OTHERWISE EAST OF I-65. CHANCE POPS FOLLOW FOR SATURDAY
AFTERNOON GENERALLY EAST OF I-65 TAPERING TO DRY CONDITIONS OVER THE
INTERIOR NORTHWESTERN PORTION AS THE FRONT CONTINUES EASTWARD AND
DEEP LAYER DRY AIR WORKS INTO THE AREA. SURFACE BASED CAPE VALUES
OF 300-500 J/KG ALONG WITH 0-1 KM HELICITIES AROUND 150 M2/S2 WILL
BE PRESENT SATURDAY MORNING GENERALLY EAST OF A PENSACOLA TO
ANDALUSIA LINE...AND IN THIS REGION THERE IS POSSIBLE STRONG TO
SEVERE STORM DEVELOPMENT DURING THE MORNING HOURS OF SATURDAY BEFORE
THE FAVORABLE SHEAR AND BEST INSTABILITY SHIFT FURTHER EAST. HAVE
KEPT SMALL POPS MAINLY OVER THE NORTHWEST FLORIDA PANHANDLE SATURDAY
EVENING BUT OTHERWISE DRY CONDITIONS FOLLOW THROUGH SUNDAY MORNING
AS A SURFACE HIGH BUILDS INTO THE AREA IN THE WAKE OF THE FRONT AND
A SURFACE LOW ADVANCES ACROSS THE CENTRAL/SOUTHERN PLAINS. THE
SURFACE HIGH MOVES EAST OF THE REGION ON SUNDAY ALLOWING FOR A LIGHT
RETURN FLOW TO DEVELOP WITH DEEP LAYER MOISTURE INCREASING
SIGNIFICANTLY SUNDAY NIGHT AS THE PLAINS SURFACE LOW OCCLUDES WHILE
CONTINUING TO ADVANCE EASTWARD. THE PLAINS SYSTEM WILL BRING
ANOTHER COLD FRONT TOWARDS THE AREA LATE SUNDAY NIGHT WHILE A WARM
FRONT IS EXPECTED TO BE LIFTING NORTHWARD THROUGH THE FORECAST
AREA. THERE LOOKS TO BE THE POTENTIAL DEVELOPMENT OF A SECONDARY
SURFACE LOW OVER SOUTHEASTERN LOUISIANA WHICH MOVES INTO
SOUTHEASTERN MISSISSIPPI LATE SUNDAY NIGHT. THIS PATTERN ALONG WITH
THE SHARPLY INCREASING DEEP LAYER MOISTURE SUPPORTS POPS INCREASING
TO LIKELY BY LATE SUNDAY NIGHT. AT THE MOMENT...MODEL GUIDANCE
SHOWS SURFACE BASED CAPE VALUES REMAINING FAIRLY LOW WITH THE
PASSAGE OF THE WARM FRONT...AND REGION OF FAIRLY HIGH SHEAR
VALUES...BUT CAPE VALUES DO INCREASE TO NEAR 500 J/KG NEAR THE COAST
BY LATE SUNDAY NIGHT. THE GFS/ECMWF DISAGREE ON WHETHER SUFFICIENT
FAVORABLE HELICITY WILL BE PRESENT TO SUPPORT A RISK OF SEVERE
STORMS BUT WILL NEED TO CLOSELY MONITOR FOR POTENTIALLY STRONG TO
SEVERE STORMS OVER THE SOUTHERN PORTION OF THE AREA LATE SUNDAY
NIGHT. /29
.LONG TERM (MONDAY THROUGH THURSDAY)...THE OCCLUDED PLAINS SYSTEM
CONTINUES SLOWLY EASTWARD TO THE OHIO RIVER VALLEY THROUGH TUESDAY
AND BRINGING THE COLD FRONT THROUGH THE FORECAST AREA. THE
POTENTIAL SECONDARY SURFACE LOW PRESENT LATE SUNDAY NIGHT OVER
SOUTHEASTERN MISSISSIPPI IS EXPECTED TO MEANWHILE MOVE ACROSS THE
INTERIOR PORTION OF THE FORECAST AREA ON MONDAY. HAVE GONE WITH
LIKELY POPS MONDAY MORNING GENERALLY EAST OF I-65 WITH CHANCE POPS
FURTHER WEST...THEN WILL HAVE CHANCE POPS ACROSS THE AREA MONDAY
AFTERNOON TAPERING TO SLIGHT CHANCE MONDAY NIGHT. SURFACE BASED
CAPES CONTINUE TO INCREASE MONDAY MORNING TO AROUND 1000 J/KG MAINLY
EAST OF I-65 AND WHILE THERE CONTINUES TO BE DISAGREEMENT BETWEEN
THE GFS/ECMWF ON WHETHER SUFFICIENTLY HIGH HELICITY VALUES WILL BE
PRESENT...AT THIS TIME CONDITIONS LOOK SUFFICIENT TO SUPPORT A
SLIGHT RISK OF SEVERE STORMS ROUGHLY EAST OF I-65 ON MONDAY. DRY
CONDITIONS FOLLOW FOR TUESDAY THROUGH WEDNESDAY IN THE WAKE OF THE
FRONT AS DRY HIGH PRESSURE BUILDS INTO THE REGION. MAY SEE SOME
ISOLATED LIGHT RAIN WEDNESDAY NIGHT AS A VIGOROUS SHORTWAVE MOVES
ACROSS THE REGION BUT OTHERWISE WILL HAVE DRY CONDITIONS FOR
THURSDAY AS WELL. TEMPERATURES WILL GENERALLY BE NEAR SEASONABLE
LEVELS THROUGH THE PERIOD. /29
&&
.MARINE...A WEAKENING COLD FRONT OVER SOUTHERN PARTS OF ALABAMA AND
MISSISSIPPI THIS MORNING WILL CONTINUE TO SHIFT SOUTHWARD SLOWLY
TOWARDS THE MARINE AREA THROUGH SATURDAY MORNING. AHEAD OF THE FRONT
A MODERATE ONSHORE WIND WILL CONTINUE THROUGH THIS EVENING BECOMING
WEST TO NORTHWEST ALONG THE FRONT LATE BY SATURDAY MORNING. AS THE
COLD FRONT MOVES FURTHER OFFSHORE LATE SATURDAY THROUGH EARLY SUNDAY
A MODERATE NORTHERLY WIND FLOW CAN BE EXPECTED. BY LATE SUNDAY INTO
MONDAY WINDS BECOME EAST THEN SOUTHEAST IN RESPONSE TO ANOTHER COLD
FRONT APPROACHING FROM THE WEST. WINDS AND SEAS WILL BE HIGHER NEAR
SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY. SEAS WILL
GENERALLY RANGE FROM 3 TO 5 FEET FROM 0 TOP 60 NM GENERALLY WITH
ONSHORE FLOW THROUGH SATURDAY MORNING. WINDS AND SEAS WILL BE HIGHER
NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY.
32/EE
&&
.FIRE WEATHER...VERY HIGH MOISTURE LEVELS ALONG WITH PERIODS OF
SHOWERS AND THUNDERSTORMS WILL MAKE FOR WET CONDITIONS TODAY AND
TONIGHT AND MUCH OF SATURDAY MORNING AS A COLD FRONT MOVES SLOWLY
THROUGH THE AREA. DRY CONDITIONS FOLLOW FOR SATURDAY NIGHT AS HIGH
PRESSURE BUILDS INTO THE REGION THEN SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS RETURN TO THE AREA BY SUNDAY NIGHT AS ANOTHER COLD
FRONT APPROACHES FROM THE WEST. THIS NEXT COLD FRONT MOVES THROUGH
THE AREA ON MONDAY WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THEN DRY CONDITIONS RETURN TO THE AREA BY TUESDAY.
FOG POTENTIAL AND OTHER REMARKS...PATCHY FOG IS POSSIBLE THIS
MORNING WITH AREAS OF FOG LIKELY TONIGHT WITH VISIBILITIES REDUCED
TO BETWEEN ONE AND THREE MILES. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 59 70 46 71 / 80 100 50 10 20
PENSACOLA 71 63 70 50 69 / 90 100 70 20 20
DESTIN 68 65 69 53 68 / 80 100 80 20 20
EVERGREEN 72 59 70 43 70 / 90 100 60 10 10
WAYNESBORO 68 52 68 39 70 / 70 80 20 05 10
CAMDEN 71 55 69 40 69 / 80 90 30 05 05
CRESTVIEW 75 64 70 46 73 / 90 100 80 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER
MOBILE...
FL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Feb 22, 3:03 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CST FRI FEB 22 2013
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
303 PM CST FRI FEB 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED STORMS WILL CONTINUE TO
DEVELOP NEAR AND ALONG A WARM FRONT...DRAPED ACROSS THE CENTRAL GULF
COAST. ADDITIONAL RAINFALL TOTALS RANGING FROM 3 TO 5 INCHES WILL BE
POSSIBLE...WITH THIS AXIS MAINLY ALONG AND SOUTHEAST OF INTERSTATE
65. THESE RAINFALL AMOUNTS WILL LIKELY RESULT IN SOME LOCALIZED
FLOODING OVER AREAS THAT ARE PRONE TO POOR DRAINAGE DURING HEAVY RAIN
EVENTS. THE ATMOSPHERE DOES SUPPORT THE POTENTIAL OF HAIL TO DIME TO
QUARTER SIZE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP.
SEVERAL AREA RIVERS REMAIN IN MINOR FLOOD AND ADDITIONAL HEAVY RAINFALL
AMOUNTS THROUGH TONIGHT CAN VERY WELL LEAD TO EXTENDED RIVER
FLOODING PROBLEMS. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE
DETAILED INFORMATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN...GENERALLY
ALONG THE IMMEDIATE COAST OF ALABAMA AND NORTHWEST FLORIDA SUNDAY
NIGHT AND EARLY MONDAY MORNING...THEN SPREADING INLAND MOSTLY EAST
OF THE I-65 CORRIDOR ON MONDAY.
THE LOCALLY HEAVY RAINFALL THROUGH THE PERIOD WILL LIKELY EXTEND THE
FLOODING PROBLEMS ON MANY AREA RIVERS.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
ON AN ISOLATED BASIS TONIGHT.
GMZ630>635-650-655-670-675-232115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
302 PM CST FRI FEB 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
HIGHER WINDS AND SEAS WILL BE LIKELY WITH SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE REGION THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR
SMALL CRAFT WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH
TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE BY EARLY NEXT
WEEK...AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE WEST.
In the hours before
Special weather statement, Feb 22, 2:33 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
233 PM CST FRI FEB 22 2013
ALZ051-MSZ067-222130-
CHOCTAW AL-WAYNE MS-
233 PM CST FRI FEB 22 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI...NORTHERN CHOCTAW COUNTY IN SOUTHWEST
ALABAMA...THROUGH 330 PM CST...
AT 232 PM CST...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF WAYNESBORO...OR 11 MILES SOUTHEAST OF HEIDELBERG...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEEDHAM... LISMAN... BUTLER...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Feb 22, 3:09 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
309 PM CST FRI FEB 22 2013
ALZ051-053-054-222215-
CHOCTAW AL-WILCOX AL-CLARKE AL-
309 PM CST FRI FEB 22 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHOCTAW...NORTHWESTERN
WILCOX AND NORTHWESTERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...
THROUGH 415 PM CST...
AT 309 PM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BUTLER...OR 5 MILES EAST OF NEEDHAM...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOXEY... NEEDHAM... BUTLER...
CATHERINE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
Lightning, Santa Rosa
- When
- February 22, 3:45 PM CST to 3:46 PM CST
- Where
- Santa Rosa County, 5 mi W of Navarre
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.400, -86.954
A lightning strike resulted in a house fire in the town of Midway.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Washington, February 22 to 23, 20131 death · $25,000 · 2 events
- Flash Flooding in Alabama, February 22 to 23, 2013$75,000 · 15 events
- Hail and Damaging Wind in Louisiana, February 22, 2013$21,000 · 1.75 in hail · 7 events
- Winter Weather in Virginia, February 22 to 23, 201317 events
- Winter Weather in Maryland, February 22 to 23, 201312 events
- Winter Weather in West Virginia, February 22 to 23, 201311 events
- High Wind in Montana, February 22 to 25, 201370 kt wind · 11 events
- Winter Weather in Michigan, February 22 to 23, 201310 events
- High Wind in Wyoming, February 22 to 23, 201352 kt wind · 9 events
- Winter Weather in Ohio, February 22, 20138 events
- Winter Storm and Heavy Snow in Idaho, February 22 to 23, 20136 events
- Winter Weather in Michigan, February 22, 20135 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 435406.